# SDR AALA202506021666

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 67,116 hours, 28,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INOPERATIVE FLASHLIGHT REMOVED FROM NUMBER 1 JUMPSEAT AND INSTALLED IN 4R JUMPSEAT POSITION.  **SUPPLEMENTAL REPORT FOR (AALA202505301666): REMOVE AND REPLACED JUMPSEAT 4R FLASHLIGHT. PER AMM 25-64-00. OPERTIONAL CHECK GOOD**(CLOSED).
